Alert archive / Ohio / Flash Flood Warnings in 2004
Flash Flood Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jan 5, 2004, 12:59 AM EST for Monroe County, Noble County, Ohio. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 5, 2004, 12:59 AM EST (05:59 UTC)
- Expired
- Jan 5, 2004, 7:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
Counties Monroe County, OH, Noble County, OH
The radar
The Pittsburgh radar (KPBZ), 121 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 5, 1:05 AM EST | FLOOD | Dexter City, OH | SR 145,54,260,247 AND 513 ALL CLOSED DUE TO HIGH WATER. |
| Jan 5, 1:06 AM EST | FLOOD | 7 S Woodsfield, OH | SR 26 FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KPBZ 050602
FFWPBZ
OHC111-121-051200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1259 AM EST MON JAN 5 2004
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONROE COUNTY IN OHIO
NOBLE COUNTY IN OHIO
* UNTIL 700 AM EST
* AT 1258 AM EST...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY
RAINS MOVING BACK INTO THE AREA FROM THE SOUTHWEST. STREAMS ARE SWOLLEN
THROUGHOUT THE AREA AND WILL OVERFLOW THEIR BANKS AND FLOOD.
* OTHER LOCATIONS IN THE WARNING INCLUDE...CALDWELL, WOODSFIELD
DEXTER CITY AND RINAND MILLS ...
<<CALL TO ACTION>>BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER
TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH
FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER
BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
LAT...LON 3981 8090 3958 8103 3961 8156 3987 8158
3988 8133What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jan 5, 12:18 AM EST, 41 minutes earlier.
Area forecast discussion, Jan 5, 12:18 AM EST, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1218 AM EST MON JAN 5 2004 WINTRY MIX FAR NORTH WHILE HVIER RAINS FALL CNRTL/PORTIONS SRN SXNS CWA. UPDATE WITH EXTENSION OF FLOOD WARNINGS ALSO TIL NOON EST IN CWA. FLOOD WATCH CONTS TIL NOON EST FOR ENTIRE CWA. REST SAME. .PBZ WATCHES/WARNINGS/ADVISORIES... MD...FLOOD WATCH TIL NOON EST MONDAY FOR ZONE MDZ001. OH...FLOOD WARNING TIL NOON EST MONDAY FOR ZONES OHC013...OHC019...OHC029...OHC031...OHC059...OHC067...OHC081...OHC119 ...OHC157. FLOOD WATCH TIL NOON EST MONDAY FOR ZONES OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069. PA...FLOOD WARNING TIL NOON EST MONDAY FOR ZONES PAC003... PAC005...PAC007...PAC019...PAC063...PAC073...PAC125...PAC129. FLOOD WATCH TIL NOON EST MONDAY FOR ZONES PAZ007>009...PAZ013>016...PAZ020>023...PAZ029>032. WINTER STORM WARNING TIL 10AM EST MONDAY FOR ZONES PAZ007>009...PAZ015>016. WV...FLOOD WARNING TIL NOON EST MONDAY FOR ZONES WVC009... WVC029...WVC069. FLOOD WATCH TIL NOON EST MONDAY FOR ZONES WVZ001>004...WVZ012...WVZ021>023...WVZ041.
Hazardous weather outlook, Jan 4, 4:51 AM EST, 20 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 451 AM EST SUN JAN 4 2004 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-041200- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 451 AM EST SUN JAN 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY A FLOOD WATCH IS IN EFFECT. RAIN MAY AGAIN BE HEAVY AT TIMES WITH UP TO AN INCH POSSIBLE IN SOME AREAS...MAINLY TO THE NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 15
In the hours before
Local storm report, Jan 4, 10:15 PM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1015 PM EST SUN JAN 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0955 PM FLOOD DENNISON 40.40N 81.33W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS ROADS CLOSED.
0955 PM FLOOD UHRICHSVILLE 40.40N 81.35W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0947 PM FLOOD 3 SE ZANESVILLE 39.92N 81.97W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED NEAR GAYSPORT.
0941 PM FLOOD TILTONSVILLE 40.17N 80.70W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0941 PM FLOOD RAYLAND 40.18N 80.69W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0941 PM FLOOD 2 W RAYLAND 40.18N 80.73W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
ROUTE 152 CLOSED NEAR DILLONVALE.
0940 PM FLOOD FREEPORT 40.21N 81.27W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 800 FLOODED.
0932 PM FLOOD CAMBRIDGE 40.03N 81.59W
01/04/2004 GUERNSEY OH LAW ENFORCEMENT
OVER 50 ROADS FLOODED ACROSS THE ENTIRE COUNTY.
0925 PM FLOOD NELLIE 40.34N 82.07W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR 715 CLOSED.
0925 PM FLOOD 5 SW COSHOCTON 40.21N 81.92W
01/04/2004 COSHOCTON OH AMATEUR RADIO
CR 439 CLOSED NEAR WAKATOMIKA.
0920 PM FLOOD 2 W WEST LIBERTY 40.17N 80.63W
01/04/2004 OHIO WV LAW ENFORCEMENT
MUDSLIDES HAVE MOVED HOUSE ALONG SOUTH CREEK ROAD. BRIDGE
ALSO WASHED AWAY.
0920 PM FLOOD EAST LIVERPOOL 40.63N 80.57W
01/04/2004 COLUMBIANA OH LAW ENFORCEMENT
MUDSLIDE ON DEWEY AVENUE.
0915 PM FLOOD 2 E BLAIRSVILLE 40.43N 79.22W
01/04/2004 INDIANA PA EMERGENCY MNGR
FLOODING AT INTERSECTION OF US 119 AND US 22.
0915 PM FLOOD GREENSBURG 40.31N 79.54W
01/04/2004 WESTMORELAND PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO HIGH WATER.
0910 PM FLOOD 3 S CARROLLTON 40.54N 81.09W
01/04/2004 CARROLL OH LAW ENFORCEMENT
SR 33, SR 39, CANTON AND CHAPEL ROADS FLOODED.
0910 PM FLOOD 2 N CARROLLTON 40.61N 81.09W
01/04/2004 CARROLL OH LAW ENFORCEMENT
SR 43 AND BACON ROAD FLOODED.
0900 PM FLOOD 3 SW ALIQUIPPA 40.59N 80.30W
01/04/2004 BEAVER PA EMERGENCY MNGR
MUDSLIDES ON SR 151 NEAR INDEPENDENCE
0900 PM FLOOD OHIOVILLE 40.68N 80.48W
01/04/2004 BEAVER PA EMERGENCY MNGR
MUDSLIDE ON SR 4047.
0900 PM FLOOD ROCHESTER 40.70N 80.28W
01/04/2004 BEAVER PA EMERGENCY MNGR
MUDSLIDES ON RENO STREET.
0855 PM FLOOD ST. CLAIRSVILLE 40.08N 80.90W
01/04/2004 BELMONT OH LAW ENFORCEMENT
TWP ROAD 220 CLOSED DUE TO MUDSLIDES AND HIGH WATER.
0855 PM FLOOD BRIDGEPORT 40.07N 80.75W
01/04/2004 BELMONT OH LAW ENFORCEMENT
MUDSLIDES ALONG NUMEROUS ROADS.
0545 PM FLOOD IEW NORTH VANDERGRIFT-P 40.61N 79.56W
01/04/2004 ARMSTRONG PA COUNTY OFFICIAL
NUMEROUS STREAMS FLOODED. MUDSLIDE THREATENING A HOUSE.
0510 PM FLOOD SALEM 40.90N 80.85W
01/04/2004 COLUMBIANA OH TRAINED SPOTTER
CANFIELD AND LISBON ROAD FLOODED DUE TO HIGH WATER FROM
MIDDLE FORK OF THE LITTLE BEAVER CREEK.
0500 PM FLOOD TRIADELPHIA 40.05N 80.63W
01/04/2004 OHIO WV LAW ENFORCEMENT
MIDDLE CREEK ROAD FLOODED.
0455 PM FLOOD NEW CUMBERLAND 40.50N 80.61W
01/04/2004 HANCOCK WV LAW ENFORCEMENT
HARDIN RUN FLOODED.
0455 PM FLOOD 5 NE FREEPORT 40.73N 79.62W
01/04/2004 ARMSTRONG PA TRAINED SPOTTER
BUFFALO CREEK FLOODED JUST SOUTH OF BOGGSVILLE.
0451 PM FLOOD WELLSBURG 40.28N 80.61W
01/04/2004 BROOKE WV LAW ENFORCEMENT
GREENS RUN AND HUKILL RUN FLOODING ROUTE 67.
0451 PM FLOOD WELLSBURG 40.28N 80.61W
01/04/2004 BROOKE WV LAW ENFORCEMENT
SEVERAL MUDSLIDES ALONG ROUTE 2 BETWEEN WELLSBURG AND
WINDSOR HEIGHTS.
0450 PM FLOOD NEW PHILADELPHIA 40.49N 81.44W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0445 PM FLOOD 10 SW STEUBENVILLE 40.26N 80.78W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0440 PM FLOOD BOWERSTON 40.43N 81.19W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 151 FLOODED.
0440 PM FLOOD 3 NW HOLLOWAY 40.19N 81.17W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 331 CLOSED DUE TO HIGH WATER.
0440 PM FLOOD FREEPORT 40.21N 81.27W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 800 AND CR 10 BOTH CLOSED DUE TO HIGH WATER.
0430 PM FLOOD 5 E LISBON 40.78N 80.67W
01/04/2004 COLUMBIANA OH LAW ENFORCEMENT
NUMEROUS LOCAL ROADS FLOODED.
0430 PM FLOOD 8 NW COSHOCTON 40.35N 81.96W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR 60 AND US 36 FLOODED NEAR BLISSFIELD AND LAYLAND.
0430 PM FLOOD 5 W NELLIE 40.34N 82.16W
01/04/2004 COSHOCTON OH AMATEUR RADIO
SR 715 AND SR 79 AND SR 206 FLOODED.
0425 PM FLOOD CAMBRIDGE 40.03N 81.59W
01/04/2004 GUERNSEY OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0415 PM FLOOD 8 NW ZANESVILLE 40.03N 82.12W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
SR 146 AND OLDS FALLS ROAD FLOODED NEAR DILLON.
0415 PM FLOOD 3 S DUNCAN FALLS 39.83N 81.92W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
HOUSES FLOODED IN GAYSPORT, HABITANTS EVACUATED.
0400 PM FLOOD 5 W BELLAIRE 40.02N 80.84W
01/04/2004 BELMONT OH LAW ENFORCEMENT
SR 149 FLOODED AT GLENCOE DUE TO HIGH WATER FROM MCMAHON
CREEK.
0341 PM FLOOD BURGETTSTOWN 40.38N 80.39W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
NUMEROUS STREAMS FLOODED.
0340 PM FLOOD BRIDGEPORT 40.07N 80.75W
01/04/2004 BELMONT OH LAW ENFORCEMENT
WHEELING CREEK FLOODED FROM FLUSHING TO BRIDGEPORT.
0340 PM FLOOD 5 NW NEW CASTLE 41.05N 80.41W
01/04/2004 LAWRENCE PA EMERGENCY MNGR
NASHUA ROAD FLOODED.
0340 PM FLOOD 5 S NEW CASTLE 40.92N 80.35W
01/04/2004 LAWRENCE PA EMERGENCY MNGR
SR 168 FLOODED.
0335 PM FLOOD HARSHAVILLE 40.55N 80.42W
01/04/2004 BEAVER PA EMERGENCY MNGR
ROUTE 30, BACKBONE ROAD, RIDGE ROAD, AND PARK ROAD ALL
FLOODED DUE TO HIGH WATER FROM RACCOON CREEK.
0335 PM FLOOD 2 SW SARVER 40.71N 79.76W
01/04/2004 BUTLER PA NWS EMPLOYEE
LITTLE BULL CREEK FLOODED.
0325 PM FLOOD 5 S MINGO JUNCTION 40.25N 80.61W
01/04/2004 BROOKE WV LAW ENFORCEMENT
NUMEROUS SMALL STREAMS FLOODED.
0325 PM FLOOD 5 W RAYLAND 40.18N 80.79W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
CR 150 CLOSED NEAR DILLONVALE DUE TO HIGH WATER
0300 PM FLOOD 2 S WEST LIBERTY 40.14N 80.59W
01/04/2004 OHIO WV LAW ENFORCEMENT
WEIDMAN RUN FLOODED.
0230 PM FLOOD 3 S CARROLLTON 40.54N 81.09W
01/04/2004 CARROLL OH LAW ENFORCEMENT
CANYON ROAD, ANTIGUA ROAD, CHAPEL ROAD AND SR 39 ALL
FLOODED.
0100 PM FLOOD 4 N MARTINS FERRY 40.16N 80.72W
01/04/2004 JEFFERSON OH EMERGENCY MNGR
BEACH SPRING RD FLOODED NEAR YORKVILLE.
0100 PM FLOOD 4 NE ST. CLAIRSVILLE 40.12N 80.85W
01/04/2004 BELMONT OH LAW ENFORCEMENT
CR561 FLOODED NEAR MAYNARD.
0100 PM FLOOD 4 NNE ST. CLAIRSVILLE 40.13N 80.87W
01/04/2004 BELMONT OH EMERGENCY MNGR
CR56 FLOODED NEAR MAYNARD.
0100 PM FLOOD 5 S BARNESVILLE 39.92N 81.17W
01/04/2004 BELMONT OH EMERGENCY MNGR
TUNNEL RUN RD FLOODED.
1150 AM FLOOD NEW PHILADELPHIA 40.49N 81.44W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS LOCAL ROADS AND SMALL STREAMS FLOODED.
1145 AM FLOOD 15 W COSHOCTON 40.26N 82.13W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR79 FLOODED NEAR NEW GUILFORD.
1145 AM FLOOD 10 NE COSHOCTON 40.37N 81.72W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR751 FLOODED NEAR BAKERSVILLE.
1140 AM FLOOD 15 SW STEUBENVILLE 40.21N 80.85W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
CR8 FLOODED EAST OF ADENA. NUMEROUS OTHER LOCAL ROADS
ALSO FLOODED.
1140 AM FLOOD ZANESVILLE 39.95N 82.01W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
NUMEROUS LOCAL ROADS FLOODED.
1130 AM FLOOD LIGONIER 40.24N 79.24W
01/04/2004 WESTMORELAND PA EMERGENCY MNGR
NUMEROUS LOCAL ROADS FLOODED.
1130 AM FLOOD 3 SE CAMBRIDGE 39.99N 81.55W
01/04/2004 GUERNSEY OH LAW ENFORCEMENT
VOCATIONAL RD AMD FRANKFORT RD FLOODED.
1130 AM FLOOD LOWER BURRELL 40.58N 79.71W
01/04/2004 WESTMORELAND PA EMERGENCY MNGR
NUMEROUS LOCAL ROADS FLOODED.
1125 AM FLOOD INDIANA 40.62N 79.16W
01/04/2004 INDIANA PA EMERGENCY MNGR
SR1008 FLOODED.
1125 AM FLOOD IEW NORTH VANDERGRIFT-P 40.61N 79.56W
01/04/2004 ARMSTRONG PA EMERGENCY MNGR
SR66 FLOODED.
1115 AM FLOOD CECIL-BISHOP 40.32N 80.19W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
SR980 FLOODED.
1115 AM FLOOD FINLEYVILLE 40.25N 80.00W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
COURTNEY HILL RD FLOODED.
1115 AM FLOOD CANONSBURG 40.26N 80.19W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
RACE TRACK RD FLOODED.
1115 AM FLOOD MOUNT LEBANON 40.37N 80.05W
01/04/2004 ALLEGHENY PA EMERGENCY MNGR
BANKSVILLE RD FLOODED.
1115 AM FLOOD RUSSELLTON 40.61N 79.84W
01/04/2004 ALLEGHENY PA TRAINED SPOTTER
LITTLE DEER CREEK FLOODED.
1110 AM FLOOD WEIRTON 40.40N 80.56W
01/04/2004 HANCOCK WV EMERGENCY MNGR
KINGS CREEK ROAD FLOODED.
1105 AM FLOOD WELLSBURG 40.28N 80.61W
01/04/2004 BROOKE WV EMERGENCY MNGR
SR 67 FLOODED.
1100 AM FLOOD SAXONBURG 40.75N 79.82W
01/04/2004 BUTLER PA LAW ENFO
RCEMENT
NUMEROUS SMALL STREAMS FLOODED.
1055 AM FLOOD SCIO 40.40N 81.09W
01/04/2004 HARRISON OH LAW ENFORCEMENT
LOCAL ROADS AND SMALL STREAMS FLOODED.
1055 AM FLOOD JEWETT 40.37N 81.00W
01/04/2004 HARRISON OH LAW ENFORCEMENT
LOCAL ROADS AND SMALL STREAMS FLOODED.
0900 AM FLOOD HARSHAVILLE 40.55N 80.42W
01/04/2004 BEAVER PA TRAINED SPOTTER
TRAVERSE CREEK FLOODED.
0858 AM FLOOD 7 SW ALIQUIPPA 40.55N 80.35W
01/04/2004 BEAVER PA NWS EMPLOYEE
TRAVERSE CREEK HAS FLOODED.
&&Local storm report, Jan 4, 10:41 PM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 PM EST SUN JAN 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0955 PM FLOOD UHRICHSVILLE 40.40N 81.35W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0955 PM FLOOD DENNISON 40.40N 81.33W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS ROADS CLOSED.
0947 PM FLOOD 3 SE ZANESVILLE 39.92N 81.97W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED NEAR GAYSPORT.
0941 PM FLOOD RAYLAND 40.18N 80.69W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0941 PM FLOOD 2 W RAYLAND 40.18N 80.73W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
ROUTE 152 CLOSED NEAR DILLONVALE.
0941 PM FLOOD TILTONSVILLE 40.17N 80.70W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0940 PM FLOOD FREEPORT 40.21N 81.27W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 800 FLOODED.
0932 PM FLOOD CAMBRIDGE 40.03N 81.59W
01/04/2004 GUERNSEY OH LAW ENFORCEMENT
OVER 50 ROADS FLOODED ACROSS THE ENTIRE COUNTY.
0930 PM FLOOD 4 S BETHANY 40.15N 80.56W
01/04/2004 OHIO WV LAW ENFORCEMENT
PIERCE RUN ROAD FLOODED NEAR MCKINLEYVILLE.
0930 PM FLOOD WEIRTON 40.40N 80.56W
01/04/2004 HANCOCK WV LAW ENFORCEMENT
MUDSLIDES ON KINGS CREEK ROAD.
0930 PM FLOOD BETHANY 40.21N 80.56W
01/04/2004 BROOKE WV LAW ENFORCEMENT
HUKILLS ROAD FLOODED.
0925 PM FLOOD 5 SW COSHOCTON 40.21N 81.92W
01/04/2004 COSHOCTON OH AMATEUR RADIO
CR 439 CLOSED NEAR WAKATOMIKA.
0925 PM FLOOD NELLIE 40.34N 82.07W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR 715 CLOSED.
0920 PM FLOOD 2 W WEST LIBERTY 40.17N 80.63W
01/04/2004 OHIO WV LAW ENFORCEMENT
MUDSLIDES HAVE MOVED HOUSE ALONG SOUTH CREEK ROAD. BRIDGE
ALSO WASHED AWAY.
0920 PM FLOOD EAST LIVERPOOL 40.63N 80.57W
01/04/2004 COLUMBIANA OH LAW ENFORCEMENT
MUDSLIDE ON DEWEY AVENUE.
0915 PM FLOOD 2 E BLAIRSVILLE 40.43N 79.22W
01/04/2004 INDIANA PA EMERGENCY MNGR
FLOODING AT INTERSECTION OF US 119 AND US 22.
0915 PM FLOOD GREENSBURG 40.31N 79.54W
01/04/2004 WESTMORELAND PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED DUE TO HIGH WATER.
0910 PM FLOOD 3 S CARROLLTON 40.54N 81.09W
01/04/2004 CARROLL OH LAW ENFORCEMENT
SR 33, SR 39, CANTON AND CHAPEL ROADS FLOODED.
0910 PM FLOOD 2 N CARROLLTON 40.61N 81.09W
01/04/2004 CARROLL OH LAW ENFORCEMENT
SR 43 AND BACON ROAD FLOODED.
0900 PM FLOOD OHIOVILLE 40.68N 80.48W
01/04/2004 BEAVER PA EMERGENCY MNGR
MUDSLIDE ON SR 4047.
0900 PM FLOOD ROCHESTER 40.70N 80.28W
01/04/2004 BEAVER PA EMERGENCY MNGR
MUDSLIDES ON RENO STREET.
0900 PM FLOOD 3 SW ALIQUIPPA 40.59N 80.30W
01/04/2004 BEAVER PA EMERGENCY MNGR
MUDSLIDES ON SR 151 NEAR INDEPENDENCE
0855 PM FLOOD ST. CLAIRSVILLE 40.08N 80.90W
01/04/2004 BELMONT OH LAW ENFORCEMENT
TWP ROAD 220 CLOSED DUE TO MUDSLIDES AND HIGH WATER.
0855 PM FLOOD BRIDGEPORT 40.07N 80.75W
01/04/2004 BELMONT OH LAW ENFORCEMENT
MUDSLIDES ALONG NUMEROUS ROADS.
0545 PM FLOOD IEW NORTH VANDERGRIFT-P 40.61N 79.56W
01/04/2004 ARMSTRONG PA COUNTY OFFICIAL
NUMEROUS STREAMS FLOODED. MUDSLIDE THREATENING A HOUSE.
0510 PM FLOOD SALEM 40.90N 80.85W
01/04/2004 COLUMBIANA OH TRAINED SPOTTER
CANFIELD AND LISBON ROAD FLOODED DUE TO HIGH WATER FROM
MIDDLE FORK OF THE LITTLE BEAVER CREEK.
0500 PM FLOOD TRIADELPHIA 40.05N 80.63W
01/04/2004 OHIO WV LAW ENFORCEMENT
MIDDLE CREEK ROAD FLOODED.
0455 PM FLOOD 5 NE FREEPORT 40.73N 79.62W
01/04/2004 ARMSTRONG PA TRAINED SPOTTER
BUFFALO CREEK FLOODED JUST SOUTH OF BOGGSVILLE.
0455 PM FLOOD NEW CUMBERLAND 40.50N 80.61W
01/04/2004 HANCOCK WV LAW ENFORCEMENT
HARDIN RUN FLOODED.
0451 PM FLOOD WELLSBURG 40.28N 80.61W
01/04/2004 BROOKE WV LAW ENFORCEMENT
SEVERAL MUDSLIDES ALONG ROUTE 2 BETWEEN WELLSBURG AND
WINDSOR HEIGHTS.
0451 PM FLOOD WELLSBURG 40.28N 80.61W
01/04/2004 BROOKE WV LAW ENFORCEMENT
GREENS RUN AND HUKILL RUN FLOODING ROUTE 67.
0450 PM FLOOD NEW PHILADELPHIA 40.49N 81.44W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0445 PM FLOOD 10 SW STEUBENVILLE 40.26N 80.78W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0440 PM FLOOD BOWERSTON 40.43N 81.19W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 151 FLOODED.
0440 PM FLOOD 3 NW HOLLOWAY 40.19N 81.17W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 331 CLOSED DUE TO HIGH WATER.
0440 PM FLOOD FREEPORT 40.21N 81.27W
01/04/2004 HARRISON OH LAW ENFORCEMENT
SR 800 AND CR 10 BOTH CLOSED DUE TO HIGH WATER.
0430 PM FLOOD 5 W NELLIE 40.34N 82.16W
01/04/2004 COSHOCTON OH AMATEUR RADIO
SR 715 AND SR 79 AND SR 206 FLOODED.
0430 PM FLOOD 8 NW COSHOCTON 40.35N 81.96W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR 60 AND US 36 FLOODED NEAR BLISSFIELD AND LAYLAND.
0430 PM FLOOD 5 E LISBON 40.78N 80.67W
01/04/2004 COLUMBIANA OH LAW ENFORCEMENT
NUMEROUS LOCAL ROADS FLOODED.
0425 PM FLOOD CAMBRIDGE 40.03N 81.59W
01/04/2004 GUERNSEY OH LAW ENFORCEMENT
NUMEROUS ROADS FLOODED.
0415 PM FLOOD 8 NW ZANESVILLE 40.03N 82.12W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
SR 146 AND OLDS FALLS ROAD FLOODED NEAR DILLON.
0415 PM FLOOD 3 S DUNCAN FALLS 39.83N 81.92W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
HOUSES FLOODED IN GAYSPORT, HABITANTS EVACUATED.
0400 PM FLOOD 5 W BELLAIRE 40.02N 80.84W
01/04/2004 BELMONT OH LAW ENFORCEMENT
SR 149 FLOODED AT GLENCOE DUE TO HIGH WATER FROM MCMAHON
CREEK.
0341 PM FLOOD BURGETTSTOWN 40.38N 80.39W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
NUMEROUS STREAMS FLOODED.
0340 PM FLOOD BRIDGEPORT 40.07N 80.75W
01/04/2004 BELMONT OH LAW ENFORCEMENT
WHEELING CREEK FLOODED FROM FLUSHING TO BRIDGEPORT.
0340 PM FLOOD 5 S NEW CASTLE 40.92N 80.35W
01/04/2004 LAWRENCE PA EMERGENCY MNGR
SR 168 FLOODED.
0340 PM FLOOD 5 NW NEW CASTLE 41.05N 80.41W
01/04/2004 LAWRENCE PA EMERGENCY MNGR
NASHUA ROAD FLOODED.
0335 PM FLOOD HARSHAVILLE 40.55N 80.42W
01/04/2004 BEAVER PA EMERGENCY MNGR
ROUTE 30, BACKBONE ROAD, RIDGE ROAD, AND PARK ROAD ALL
FLOODED DUE TO HIGH WATER FROM RACCOON CREEK.
0335 PM FLOOD 2 SW SARVER 40.71N 79.76W
01/04/2004 BUTLER PA NWS EMPLOYEE
LITTLE BULL CREEK FLOODED.
0325 PM FLOOD 5 W RAYLAND 40.18N 80.79W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
CR 150 CLOSED NEAR DILLONVALE DUE TO HIGH WATER
0325 PM FLOOD 5 S MINGO JUNCTION 40.25N 80.61W
01/04/2004 BROOKE WV LAW ENFORCEMENT
NUMEROUS SMALL STREAMS FLOODED.
0300 PM FLOOD 2 S WEST LIBERTY 40.14N 80.59W
01/04/2004 OHIO WV LAW ENFORCEMENT
WEIDMAN RUN FLOODED.
0230 PM FLOOD 3 S CARROLLTON 40.54N 81.09W
01/04/2004 CARROLL OH LAW ENFORCEMENT
CANYON ROAD, ANTIGUA ROAD, CHAPEL ROAD AND SR 39 ALL
FLOODED.
0100 PM FLOOD 4 NE ST. CLAIRSVILLE 40.12N 80.85W
01/04/2004 BELMONT OH LAW ENFORCEMENT
CR561 FLOODED NEAR MAYNARD.
0100 PM FLOOD 4 NNE ST. CLAIRSVILLE 40.13N 80.87W
01/04/2004 BELMONT OH EMERGENCY MNGR
CR56 FLOODED NEAR MAYNARD.
0100 PM FLOOD 5 S BARNESVILLE 39.92N 81.17W
01/04/2004 BELMONT OH EMERGENCY MNGR
TUNNEL RUN RD FLOODED.
0100 PM FLOOD 4 N MARTINS FERRY 40.16N 80.72W
01/04/2004 JEFFERSON OH EMERGENCY MNGR
BEACH SPRING RD FLOODED NEAR YORKVILLE.
1150 AM FLOOD NEW PHILADELPHIA 40.49N 81.44W
01/04/2004 TUSCARAWAS OH LAW ENFORCEMENT
NUMEROUS LOCAL ROADS AND SMALL STREAMS FLOODED.
1145 AM FLOOD 10 NE COSHOCTON 40.37N 81.72W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR751 FLOODED NEAR BAKERSVILLE.
1145 AM FLOOD 15 W COSHOCTON 40.26N 82.13W
01/04/2004 COSHOCTON OH LAW ENFORCEMENT
SR79 FLOODED NEAR NEW GUILFORD.
1140 AM FLOOD 15 SW STEUBENVILLE 40.21N 80.85W
01/04/2004 JEFFERSON OH LAW ENFORCEMENT
CR8 FLOODED EAST OF ADENA. NUMEROUS OTHER LOCAL ROADS
ALSO FLOODED.
1140 AM FLOOD ZANESVILLE 39.95N 82.01W
01/04/2004 MUSKINGUM OH LAW ENFORCEMENT
NUMEROUS LOCAL ROADS FLOODED.
1130 AM FLOOD LIGONIER 40.24N 79.24W
01/04/2004 WESTMORELAND PA EMERGENCY MNGR
NUMEROUS LOCAL ROADS FLOODED.
1130 AM FLOOD 3 SE CAMBRIDGE 39.99N 81.55W
01/04/2004 GUERNSEY OH LAW ENFORCEMENT
VOCATIONAL RD AMD FRANKFORT RD FLOODED.
1130 AM FLOOD LOWER BURRELL 40.58N 79.71W
01/04/2004 WESTMORELAND PA EMERGENCY MNGR
NUMEROUS LOCAL ROADS FLOODED.
1125 AM FLOOD IEW NORTH VANDERGRIFT-P 40.61N 79.56W
01/04/2004 ARMSTRONG PA EMERGENCY MNGR
SR66 FLOODED.
1125 AM FLOOD INDIANA 40.62N 79.16W
01/04/2004 INDIANA PA EMERGENCY MNGR
SR1008 FLOODED.
1115 AM FLOOD CANONSBURG 40.26N 80.19W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
RACE TRACK RD FLOODED.
1115 AM FLOOD MOUNT LEBANON 40.37N 80.05W
01/04/2004 ALLEGHENY PA EMERGENCY MNGR
BANKSVILLE RD FLOODED.
1115 AM FLOOD CECIL-BISHOP 40.32N 80.19W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
SR980 FLOODED.
1115 AM FLOOD FINLEYVILLE 40.25N 80.00W
01/04/2004 WASHINGTON PA EMERGENCY MNGR
COURTNEY HILL RD FLOODED.
1115 AM FLOOD RUSSELLTON 40.61N 79.84W
01/04/2004 ALLE
GHENY PA TRAINED SPOTTER
LITTLE DEER CREEK FLOODED.
1110 AM FLOOD WEIRTON 40.40N 80.56W
01/04/2004 HANCOCK WV EMERGENCY MNGR
KINGS CREEK ROAD FLOODED.
1105 AM FLOOD WELLSBURG 40.28N 80.61W
01/04/2004 BROOKE WV EMERGENCY MNGR
SR 67 FLOODED.
1100 AM FLOOD SAXONBURG 40.75N 79.82W
01/04/2004 BUTLER PA LAW ENFORCEMENT
NUMEROUS SMALL STREAMS FLOODED.
1055 AM FLOOD SCIO 40.40N 81.09W
01/04/2004 HARRISON OH LAW ENFORCEMENT
LOCAL ROADS AND SMALL STREAMS FLOODED.
1055 AM FLOOD JEWETT 40.37N 81.00W
01/04/2004 HARRISON OH LAW ENFORCEMENT
LOCAL ROADS AND SMALL STREAMS FLOODED.
0900 AM FLOOD HARSHAVILLE 40.55N 80.42W
01/04/2004 BEAVER PA TRAINED SPOTTER
TRAVERSE CREEK FLOODED.
0858 AM FLOOD 7 SW ALIQUIPPA 40.55N 80.35W
01/04/2004 BEAVER PA NWS EMPLOYEE
TRAVERSE CREEK HAS FLOODED.
&&Nearby
Flash Flood Warnings in Ohio, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.